Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 64, Issue 2  


Exponential inequalities for the distributions of canonical multiple partial sum processes
I. S. Borisov, A. A. Bystrov
209
Approximate Wiener–Hopf factorization and the Monte Carlo methods for Lévy processes
O. E. Kudryavtsev
228
On upper functions for anomalous diffusions governed by time-varying Ornstein–Uhlenbeck process
E. S. Palamarchuk
258
Branching random walks on $\mathbf{Z}^d$ with periodic branching sources
M. V. Platonova, K. S. Ryadovkin
283
Generators of quantum one-dimensional diffusions
A. S. Kholevo
308
The Tanaka formula for symmetric stable processes with index $\alpha $, $0<\alpha <2$
H.-J. Engelbert, V. P. Kurenok
328
Testing a multivariate distribution for generalized skew ellipticity
L. A. Sakhanenko
358
An extended continous mapping theorem for outer almost sure weak convergence
D. Varron
375

Short Communications
Moderately large deviation principles for trajectories of compound renewal processes
A. A. Borovkov
399

In memory of R. Sh. Liptser (20.03.1936 – 02.01.2019)
412
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021